# SDR SWAA2022030266326

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Broken
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE IS BROKEN IN HALF / LOCATED AND DRILLED REPLACEMENT AFT CORNER SCUFF PLATE IN FWD CARGO BAY IAW DRAWING 143A8331. INSTALLATION WILL BE PERFORMED ON CUSTOMER CARD NBR 753-140-00-01Y 80570U 18FEB19
